# SDR FDEA2018091812549

- Difficulty date: August 31, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 97,138 hours, 34,135 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0413509
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK APPROX STA 755 LBL 27.5 SEAT TRACK HAS BROKEN LOBE. REPLACED DAMAGED SEAT TRACK FROM STATION 715 TO STATION 772 LBL 27.5 REF SRM 53-70-00 FIG 1 VOL 1.
